MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, SACRUM, 9X9

Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, SACRUM, 9X9
Catalog Number MSCEX99EPZ
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Peeling (1999)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "adhesive not sticking well on sacral ex.Some also vocalized that the adhesive is sticking too well in some cases and causing skin injury.".
 
Additional Manufacturer Narrative
The customer reported issue "not sticking" and "sticking too well" with optifoam gentle ex, sacrum, 9x9; per the facility, "patients are reporting pain with dressing removal and epidermis peeling off when peeling back the dressing," and the dressings were placed as a preventative measure and were being removed to check the skin underneath.Upon sample review, there were no abnormalities with the adhesion and silicone adhesive, and inspection records for this product were reviewed and the adhesion results met specifications.The customer reported issue could not be confirmed with the received sample.The cause was documented as not confirmed with received sample, no adverse trending identified, and this complaint is ok to close.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OPTIFOAM GENTLE EX, SACRUM, 9X9
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50897545
Report Number1417592-2026-50865
Device Sequence Number14959063
Product Code NAD
UDI-Device Identifier20888277652665
UDI-Public20888277652665
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCEX99EPZ
Device Lot NumberRX15823
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/14/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown